# SDR ASAA2022111940881

- Difficulty date: November 19, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 23,433 hours, 7,333 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

PILOTS FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATE. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 30-41-801 WHCU BITE PROCEDURE NO FAULTS FOUND ON BITE PROCEDURE L FWD WINDOW HEAT NORMAL. FOUND CB POPPED.
